# SDR AALA20021698

- Difficulty date: November 26, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GENERATOR CAME OFF LINE DURING FLIGHT.  GENERATOR CONTINUED OFF AND FIELD WERE ONLY INDICATIONS, ALL OTHER INDICATIONS NORMAL.  CYCLED LEFT ENGINE SWITCH AND RESET THE LEFT FIELD SWITCH AN AUX PANEL.  RESET NORMAL.  AS PRECAUTION, SWAPPED LT GCU WITH APU GCU.  LEFT IDG SERVICED OK.  RAN LEFT ENGINE AT IDLE POWER NO FAULTS.  REMOVED AND REPLACED NR 1 IDG PER M/M.  PERFORMED RUN-UP, OPS CHECK OK.  LEAK CHECK GOOD.  CLEARED MIC SHEET.  REMOVED PLACARD 11-420DC-A.  (M)
